Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Effects Of An Dettol Burn

What Are the Effects Of An Dettol Burn And How Would I Get Rid Of It ?
Asked On : Wed, 8 Sep 2010
Answers:  1 Views:  3897
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Thanks for posting your query.

It is quite obvious to have a burning sensation when applied for injuries.
You can reduce the effect by diluting with water before using.
Usually it should not be used in the concentrated form so dilute with water and use.

Hope I have answered your query.

Wishing you good health.

Answered: Tue, 30 Aug 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor